Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What are the causes for foaming in mouth and convulsions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Hi What causes foaming at the mouth and convulsions?
Posted Sun, 1 Dec 2013 in General Health
Answered by Dr. Guru 1 hour later
Brief Answer: Refer below Detailed Answer: Hi, Thanks for consulting HealthcareMagic! What causes foaming at the mouth- Saliva when mixed with mucus in throat combined rapid breathing leads to formation of foam. This can happen typically happens in generalised tonic clonic convulsions. A convulsion is an abnormal electrical activity in the brain which may be because of various reasons like dehydration, head injury, infection in brain, metabolic disturbances such as hypoglycaemia(low glucose levels), hypoxia (low oxygen levels), fever, space-occupying lesions in the brain like abscessesand tumours, certain drugs and few other. Hope I have answered your query. Let me know if you have have any clarifications. If not, you can close the discussion and rate the answer. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor